# SDR DALA2022042803000

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 69,671 hours, 25,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 ON WAKE UP FOUND #2L DOOR MISSING STOP PLATE ON FWD SIDE OF FRAME. CORRECTIVE ACTION: REPLACED STOP PLATE PER B757 AMM 52-11-00. (8218366)
